Differential and Integral Equations

Dynamics of stochastic Klein--Gordon--Schrödinger equations in unbounded domains

Boling Guo, Yan Lv, and Xiaoping Yang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The long-time behavior in the sense of distributions for stochastic Klein--Gordon--Schrödinger equations in the whole space ${\mathbb R}^n$, $1\leq n\leq 3$, is studied. First the existence of one stationary measure from any moment-finite initial data in the space $H^1({\mathbb R}^n)\times H^1({\mathbb R}^n) \times L^2({\mathbb R}^n)$ is proved and then a global measure attractor is constructed in the space consisting of probability measures supported on $H^2({\mathbb R}^n)\times H^2({\mathbb R}^n)\times H^1({\mathbb R}^n)$. Because of the lack of compact embedding, some a priori estimates and a split of solutions play important roles in the approach.

Article information

Differential Integral Equations, Volume 24, Number 3/4 (2011), 231-260.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60F10: Large deviations 60H15: Stochastic partial differential equations [See also 35R60] 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]


Lv, Yan; Guo, Boling; Yang, Xiaoping. Dynamics of stochastic Klein--Gordon--Schrödinger equations in unbounded domains. Differential Integral Equations 24 (2011), no. 3/4, 231--260. https://projecteuclid.org/euclid.die/1356019032

Export citation